# SDR TWAA9911402

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE LEFT ENGINE HAD TWO COMPRESSOR STALLS ON TAKEOFF.  RETARDED THROTTLE AND SLOWLY ADVANCED THROTTLE AGAIN, STILL STALLED.  ENG RAN OK AT 1.4 EPR.  FLIGHT RETURNED TO SLC.  FOUND HONEYCOMB LOOSE IN COLD STREAM, TWO HOLES IN COMPRESSOR CASE AND ONE HOLE IN TURBINE CASE.  NO PENETRATION OF ENGINE COWLING.  ENGINE WAS REPLACED.  CHECK-C 1-28-99 STL.
